# SDR CA020606014

- Difficulty date: June 5, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 4,150 hours
- Engine: Pwa JT15D4
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1338932
- Condition: Cracked
- Location: Brake Assy
- Component: Brake Assy, 215286
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TCN = 588  AFTER DISASSEMBLY IT WAS FOUND THAT ONE STATOR DISC WAS CRACKED AND THE SECOND WAS BROKENCOMPLETELY THROUGH AND SEPARATED APPROX 3/8 INCH. DURING NDT INSPECTION OF THE TORQUE PLATE IT WAS FOUND TO HAVE SEVERAL SMALL CRACKS EMANATING FROM THE RIVET HOLES
